ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О регулярности методов суммирования в F-пространствах

Мушегян, Г. М. (1985) О регулярности методов суммирования в F-пространствах. ՀՍՍՀ ԳԱ Զեկույցներ, 80 (1). pp. 3-7. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
7Mb

Item Type:Article
Additional Information:Գումարման մեթոդների ռեգուլյարության մասին F տարածություններում։ On the regularity of the methods summation in F-spaces.
Uncontrolled Keywords:Մուշեղյան Հ. Մ., Mushegian G. M.
Subjects:Q Science > QA Mathematics
ID Code:5126
Deposited By:NAS Reports
Deposited On:22 Feb 2013 13:05
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page